# SDR SIMA20221022004

- Difficulty date: October 22, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082005
- Condition: Gouged
- Location: Rh Seat Track Fr
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LOWER RH SEAT TRACK IS GOUGED BETWEEN FR 80-81 (MAJOR REPAIR)-C/A- REMOVED DAMAGED SECTION OF RH LOWER FLOOR BEAM BETWEEN FR 80-85 AND FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICE REPAIR PARTS IAW EMB-175 SRM 51-40-08 AND 53-00-10 REPAIR 01P FIGURE 205 AND ETN-EJ-53-010 R1.
